Retigabine (Trobalt, Potiga) — General Discussion

Discussion in 'Treatments' started by Mpt, Jun 10, 2014.

    1. vermillion
      No Mood

      vermillion Member Benefactor

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Neurological damage
      Who knows. Maybe you are right. In any case. Fingers crossed...
       
    2. locoyeti
      Sunshine

      locoyeti Member Benefactor

      Tinnitus Since:
      2/2014
      i think that the people that got VS from RTG should open a communication line with each other not just for support but to somehow figure out what is common between your cases. perhaps there was a uniquely similar provenance of the RTG (a bad batch/manufacturer)? i would like to know how something like this could happen when a good number of others had no such symptoms.
      my deepest sympathies go out to those of you who are experiencing VS from RTG, i hope that it will get better or even go away with time.
       
      • Like Like x 1
    3. Stakovic

      Stakovic Member

      Tinnitus Since:
      1998
      Cause of Tinnitus:
      Unknown
      Hi @locoyeti,
      Are you still taking trobalt?
       
    4. locoyeti
      Sunshine

      locoyeti Member Benefactor

      Tinnitus Since:
      2/2014
      nope.
      i would say it did help me significantly with hyperacusis and habituation.
       
    5. vermillion
      No Mood

      vermillion Member Benefactor

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Neurological damage
      In my case it did get better and I suppose it's because I literally consumed only 2 pills (200mg total).
       
      • Like Like x 1
    6. 1MW
      No Mood

      1MW Member

      Tinnitus Since:
      2008 but cured and relapsed from benzos
      Cause of Tinnitus:
      ssnhl/benzos/unknown
      I have only 4 pills of Trobalt left and I'm in panic...

      Where can I find more?

      Also Flupirtine does not exist in the European pharmacies.
       
    7. Stakovic

      Stakovic Member

      Tinnitus Since:
      1998
      Cause of Tinnitus:
      Unknown
      Ask Danny Boy?
       
    8. vermillion
      No Mood

      vermillion Member Benefactor

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Neurological damage
      The thing is that it had stopped being manufactured. Also residual stock from people had probably expired.
       
    9. 1MW
      No Mood

      1MW Member

      Tinnitus Since:
      2008 but cured and relapsed from benzos
      Cause of Tinnitus:
      ssnhl/benzos/unknown
    10. Alue
      No Mood

      Alue Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Acoustic Trauma
    11. Pleasure_Paulie

      Pleasure_Paulie Member

      Location:
      Australia
      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Noise or maybe... unicorns!
      It looks like a generic medication. Should technically have the same efficacy assuming Trobalt didn't have some special coating on the tablet the generic does not replicate.
       
    12. vermillion
      No Mood

      vermillion Member Benefactor

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Neurological damage
    13. Alue
      No Mood

      Alue Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Acoustic Trauma
      No, trobalt was not coated. It was not timed release or anything.


      I've been slowly tapering off for months cutting the 200's into quarters, but haven't completely stopped. I keep going back to it after my tinnitus ramps up following loud noises.

      Call me crazy, but personally Flupirtine scares me more than Trobalt. I don't think my liver could handle it.
       
    14. 1MW
      No Mood

      1MW Member

      Tinnitus Since:
      2008 but cured and relapsed from benzos
      Cause of Tinnitus:
      ssnhl/benzos/unknown
      If Retigabine is expired does it not work?
      Over the last few I've taken Retigabine and it does not work as it used to work...

      I took a pill 1 hour ago and it hasn't improved the tinnitus.
       
    15. Tony Joy
      Musical

      Tony Joy Member

      Location:
      Bristol UK
      Tinnitus Since:
      September 2014
      Cause of Tinnitus:
      don`t know
      I have been taking Retigabine, as I would an Aspirin for a headache, i.e. when the tinnitus is worse I pop a 200 mg tab to calm it down.

      This I have been doing for the last three years, and it's helped me habituate. I still have enough for a year to 16 months, but hope I will have totally habituated or found an alternative in the time I have left with this drug.

      I have had no visual snow or bad side effects using it in this way. I find that the old stories about ignoring it are becoming true. It is very hard to imagine in your first 3-4 years of having tinnitus that you could ever ignore it, but you do eventually, it becomes less important on a weekly basis.

      It was thanks to Danny Boy that I tried Trobalt/Retigabine, for me it has been very useful, if used carefully.
       
      • Like Like x 1
    16. vermillion
      No Mood

      vermillion Member Benefactor

      Tinnitus Since:
      12/2016
      Cause of Tinnitus:
      Neurological damage
      Has yours expired?
       
      • Hug Hug x 1
    17. David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      If I already have "visual snow", can Retigabine or Flupirtine make it worse?
       
    18. 1MW
      No Mood

      1MW Member

      Tinnitus Since:
      2008 but cured and relapsed from benzos
      Cause of Tinnitus:
      ssnhl/benzos/unknown
      My retigabine, yes it is expired.
      If you have visual snow, everything can make it worse.
       
    19. dan26
      Frustrated

      dan26 Member

      Location:
      NJ
      Tinnitus Since:
      1981
      Cause of Tinnitus:
      complete loss of hearing. motorcycle accident
      its very hard on me all these years and well let me say, i do pray a lot and hope there is a cure found soon. 37 years of noise...I cannot believe something hasn't been found to eradicate all these crazy sounds.
       
      • Agree Agree x 1
      • Hug Hug x 1
    20. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      I swear I'd be remembered for trobalt forever lol
       
      • Like Like x 1
    21. Pleasure_Paulie

      Pleasure_Paulie Member

      Location:
      Australia
      Tinnitus Since:
      06/2016
      Cause of Tinnitus:
      Noise or maybe... unicorns!
      Well you did go on the record and say it cured you...
       
    22. Danny Boy
      Cheerful

      Danny Boy Member Benefactor Hall of Fame

      Location:
      England
      Tinnitus Since:
      7/2014
      Cause of Tinnitus:
      Ear infection
      I retracted that, as it was temporary. It lowered it however. I still have tinnitus, just not 10/10 with hyperacusis. But as I will say, I got Visual snow from this med, causing me more mental problems...So wouldn't recommend, well it doesn't matter it's been taken off the market. Let's hope the second gen analogs create a soulton with a good side effect profile.
       
      • Agree Agree x 2
      • Funny Funny x 1
      • Informative Informative x 1
    23. fran dana
      No Mood

      fran dana Member

      Location:
      Argentina
      Tinnitus Since:
      2012
      Cause of Tinnitus:
      origin unknow.2016 get worse because of work in armament lab
      I got visual snow but I've never taken that drug. When I went to the ophthalmologist, I told him about this problem and they totally dismissed it, it's as if he didn't believe in it. Visual snow has worse awareness than tinnitus.
       
      • Agree Agree x 1
    24. David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      Until you got visual snow, for how long you took trobalt and what was the dosage?
      Did you continue to take trobalt after you got VS? If yes, did it get worse?
      Do you also have floaters or derealization with VS?
       
    25. Lakeside
      Sleepy

      Lakeside Member

      Location:
      Brazil
      Tinnitus Since:
      1900
      Cause of Tinnitus:
      Anxiety

      Danny I need to talk to you ASAP, but I cant start a PM with you. How can I get in touch? Thanks
       
      • Like Like x 1
    26. Lakeside
      Sleepy

      Lakeside Member

      Location:
      Brazil
      Tinnitus Since:
      1900
      Cause of Tinnitus:
      Anxiety

      I have Dr, VS and tinnitus. All started at the same time, with 2 floaters on each eye
       
    27. jay777

      jay777 Member

      Tinnitus Since:
      10/2017
      Cause of Tinnitus:
      benzo/ headphones
      How would you rate your tinnitus now?
       
    28. David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      It looks like HPPD, I wonder if potassium channel modulators such as Retigabine can cause or worse it.
       
    29. Lakeside
      Sleepy

      Lakeside Member

      Location:
      Brazil
      Tinnitus Since:
      1900
      Cause of Tinnitus:
      Anxiety

      Isnt that supposed to be induced with LSD or something like that?
       
    30. David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      Not only, in my case it was weed. It weakened over time, just need not pay attention...
       
      • Funny Funny x 1

Share This Page

Loading...